Differential and Integral Equations

Global existence of small solutions to the Davey-Stewartson and the Ishimori systems

Nakao Hayashi and Jean-Claude Saut

Full-text: Open access

Abstract

We study the initial-value problems for the Davey-Stewartson systems and the Ishimori equations. Elliptic-hyperbolic and hyperbolic-elliptic cases were treated by the inverse scattering techniques ([2--4, 10, 13--15, 32] for the Davey-Stewartson systems and [28, 29, 33] for the Ishimori equations). Elliptic-elliptic and hyperbolic-elliptic cases were studied (in [16, 17] for the Davey-Stewartson systems and [31] for the Ishimori equations) without the use of the inverse scattering techniques. Existence of a weak solution to the Davey-Stewartson systems for the elliptic-hyperbolic case is also obtained in [16] with a smallness condition on the data in $L^2$ and a blow-up result was also obtained for the elliptic-elliptic case. By using the sharp smoothing property of solutions to the linear Schrödinger equations the local existence of a unique solution to the Davey-Stewartson systems for the elliptic-hyperbolic and hyperbolic-hyperbolic cases was established in [30] in the usual Sobolev spaces with a smallness condition on the data. We prove the local existence of a unique solution to the Davey-Stewartson systems for the elliptic-hyperbolic and hyperbolic-hyperbolic cases in some analytic function spaces without a smallness condition on the data. Furthermore we prove existence of global small solutions of these equations for the elliptic-hyperbolic and hyperbolic-hyperbolic cases in some analytic function spaces.

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1657-1675.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397751

Mathematical Reviews number (MathSciNet)
MR1347974

Zentralblatt MATH identifier
0827.35120

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Hayashi, Nakao; Saut, Jean-Claude. Global existence of small solutions to the Davey-Stewartson and the Ishimori systems. Differential Integral Equations 8 (1995), no. 7, 1657--1675. https://projecteuclid.org/euclid.die/1368397751


Export citation